# SDR HEEA955766

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT BOTH TOP ATTACHMENT FITTINGS. REPLACED WITH SERVICEABLE FRAME.
